# SDR SWAA2024100127983

- Difficulty date: August 19, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS294 FLOOR BEAM; AFT HOLE ON TOP FLANGE; LBL8; WL208<[01] STEPS 1;2 COMPLETE;[02] UPDATED MEASUREMENT TABLE;[03] EDIT TO AREA OF CORROSION REMOVAL;[04] CERTIFY;[05] EDIT TO MEASUREMENT TABLE;[06] REPAIRED BS294 FLOOR BEAM LBL8; WL208 I.A.W SRM 53-10-51-2R-14 REPAIR 14 ALTERNATIVE 1
